# SDR QXEA2020092400295

- Difficulty date: September 21, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 26,903 hours, 29,094 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 474001
- Part serial: MAL0272
- Condition: Malfunctioned
- Location: Nlg Lock
- Part time: 26,904 hours, 29,095 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION, NOSE GEAR INDICATED UNSAFE & GEAR HANDLE DISAGREE LIGHT STAYED ILLUMINATED FOR ABOUT 30 SECONDS.  MAIN GEAR OPERATED NORMAL.  ALL OTHER PARAMETERS WERE NORMAL.  LANDING UNEVENTFUL.  REMOVED FROM SERVICE.  REPLACED NOSE LANDING GEAR LOCK ACTUATOR.  LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYSTEM FUNCTIONAL TEST GOOD, SEVERAL TIMES, IAW DHC-8-400 MM TASK3 32-31-00-720-801.  RETURNED TO SERVICE.
